Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Darboux invariants for planar polynomial differential systems having an invariant conic

Full text
Llibre, Jaume [1] ; Messias, Marcelo [2] ; Reinol, Alisson C. [2]
Total Authors: 3
[1] Univ Autonoma Barcelona, Dept Matemat, E-08193 Barcelona, Catalonia - Spain
[2] FCT UNESP, Dept Matemat & Comp, Sao Paulo - Brazil
Total Affiliations: 2
Document type: Journal article
Source: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK; v. 65, n. 6, p. 1127-1136, DEC 2014.
Web of Science Citations: 5

We characterize all the planar polynomial differential systems with a unique invariant algebraic curve given by a real conic and having a Darboux invariant. (AU)

FAPESP's process: 13/01743-7 - Integrability of two-dimensional polynomial differential systems
Grantee:Alisson de Carvalho Reinol
Support Opportunities: Scholarships abroad - Research Internship - Master's degree
FAPESP's process: 12/18413-7 - Global analysis of polynomial differential systems defined on the space R3
Grantee:Marcelo Messias
Support Opportunities: Regular Research Grants